# SDR DALA2018040702385

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 35,171 hours, 18,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y254 AT FWD GALLEY AREA ON FRAME 20, REPLACED FLOORBEAM +Y254 AT FWD GALLEY AREA FROM FR12 TO FR24 AS PER SRM 51-72-11. AND DRAWING D53112817.
